# SDR DXTA2010030104007

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 7,249 hours, 5,692 cycles
- Engine: Pwc PW545B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL FROM BOTH LT AND RT VERY MUSHY AND VERY LITTLE BRAKING ACTION.  FROM LT SEAT, LT PEDAL ALMOST GOES ALL THE WAY TO THE FLOOR BEFORE ANY BRAKING ACTION.  BLED ANTI SKID BRAKE SYS AND TAXIED ACFT MULTIPLE TIMES IAW MM 32-42-00. ALL OPS CHECKS AND LEAK CHECKS OK.
